PDA

View Full Version : Help! Need Advice quick!



fjgtre
03-05-2010, 10:04 AM
I've posted a few times about my scenerio. Here's a recap. I've got a big problem now.

Started HRT about 3 months ago (400mgs cypionate every 2 weeks given at my Doc's office.) I mixed in 500mgs Sustanon in the odd weeks for about 8 weeks. I felt great & made great gains. Lost a lot of weight.

I stopped taking the sust last week and just got my 400mg cyp injection Tuesday. I stopped because I got a damn urinary tract infection last week and had to take antibiotics plus I ran out of sust.

Here's the problem. By Thursday/yesterday I had an itchy acne like rash all over my shoulders and back. Itches like crazy and my shoulders ache. Plus, I felt like the world was going to end last night. Severe depression & anxiety. I haven't been able to go to the gym. I seriuosly was almost crying for no reason. Today I feel light headed, dizzy, nauseous, and extremely depressed and emotional. What has happened? Are my levels screwed up? Too much estrogen? Too much test? How do I fix it? This is horrible. I have extra cypionate. Should I take more? Do I need an anti-e? Is this normal? Please help... Thank you.

Lone Wolf
03-05-2010, 10:07 AM
I've posted a few times about my scenerio. Here's a recap. I've got a big problem now.

Started HRT about 3 months ago (400mgs cypionate every 2 weeks given at my Doc's office.) I mixed in 500mgs Sustanon in the odd weeks for about 8 weeks. I felt great & made great gains. Lost a lot of weight.

I stopped taking the sust last week and just got my 400mg cyp injection Tuesday. I stopped because I got a damn urinary tract infection last week and had to take antibiotics plus I ran out of sust.

Here's the problem. By Thursday/yesterday I had an itchy acne like rash all over my shoulders and back. Itches like crazy and my shoulders ache. Plus, I felt like the world was going to end last night. Severe depression & anxiety. I haven't been able to go to the gym. I seriuosly was almost crying for no reason. Today I feel light headed, dizzy, nauseous, and extremely depressed and emotional. What has happened? Are my levels screwed up? Too much estrogen? Too much test? How do I fix it? This is horrible. I have extra cypionate. Should I take more? Do I need an anti-e? Is this normal? Please help... Thank you.

Man up go to the gym take some benedryl for the rash you will be fine

fjgtre
03-05-2010, 10:30 AM
I hear what you're saying, but something is seriously wrong. The depression is so bad it's hard to function. Anybody know what is going on???

fjgtre
03-06-2010, 07:11 PM
Took 1 injection sustanon 250 yesterday. Felt good for exactly 24 hours then crash. Right back to being super emotional and depressed. WTF is happening!!!!! Please help!!!

weldingman
03-06-2010, 07:28 PM
You might have bipolar, its not from a shot of test.

2tomlinson
03-06-2010, 07:47 PM
Gosh, what a nightmare . . . but it could be that, chemically, you are experiencing classic panic attacks which do, indeed, seem real but are, in fact, totally harmless. I'm no expert, but I experienced these in my early twenties and, since, have learned that it is like a chemical short circuit between the modern brain and the limbic brain. The limbic system (lizard brain) takes control and convinces you that you are in trouble -- fight or flight. It is all false information, but your modern brain sends signals as if the alert is real. I have been doing HRT replacement for only six weeks, 210 mgs cypionate every week, via injection and some other things -- which is similar to what you are doing. I don't know what sustanon is (which I am not doing) but I suspect some unexpected physical reaction could spark a panic attack which, I think, could manifest itself in all kinds of ways, including black depression. Or . . . maybe I'm wrong and it is chemical. I would, however, consider the possibility of a panic attack. Tomlinson

Hoglander
03-06-2010, 09:31 PM
Just think about Cringer. He was helped by just one muscular guy. You have a whole lot of them now!!

: )

7yeA7a0uS3A

Getfit75
03-06-2010, 10:36 PM
Xanax!

cd123
03-07-2010, 01:30 AM
Xanax!

valiums much better

fjgtre
03-07-2010, 01:34 AM
I think I might have given too much information.

I'm on a cycle running at least 500 to 750mgs test a week for about 8 or 9 weeks (cypionate & sustanon.) I took the sust out & now I think I've got super estrogen problems. My question is can I be crashing just from decreasing the dose? Or, is it possible for estrogen to just build up and cause this? I've cycle before years ago and this feels like crashing after the cycle, but I'm not off cycle yet. Can someone experienced please give some feedback. This is not panic attacks. This is clearly hormonal. I just didn't think this was possible until post cycle. I didn't get any pct gear because everyone said that if I'm on hrt I won't need it. Anybody?(qualified)

Lone Wolf
03-07-2010, 06:19 AM
I think I might have given too much information.

I'm on a cycle running at least 500 to 750mgs test a week for about 8 or 9 weeks (cypionate & sustanon.) I took the sust out & now I think I've got super estrogen problems. My question is can I be crashing just from decreasing the dose? Or, is it possible for estrogen to just build up and cause this? I've cycle before years ago and this feels like crashing after the cycle, but I'm not off cycle yet. Can someone experienced please give some feedback. This is not panic attacks. This is clearly hormonal. I just didn't think this was possible until post cycle. I didn't get any pct gear because everyone said that if I'm on hrt I won't need it. Anybody?(qualified)
A valuim will help

cd123
03-13-2010, 04:25 AM
A valuim will help

These comments may seem flippant but give them a try. Stay away from Xanax but do try Valium if you can get it prescribed or otherwise. I use it after I've done a full body workout... Relaxes the muscles and just generally chills me out as I find myself quite physced up and shaking after doing 2 hours of big pumping.

Be warned though Valium can be addictive so try not to use it for more than 3 weeks or more than once a week if you plan to use it beyond 3 weeks in situations like mine were I use it as I stated(after a full body workout).

Dark Geared God
03-13-2010, 01:43 PM
valiums much better

val rules...10mg:coffee::coffee::coffee::coffee:

TrojanMan60563
03-14-2010, 10:10 AM
valiums much better

a 10mg valium has nothing on a 2mg xanax...fact!